I am curious if anyone has ever had side effects or allergic reaction like mine determined to be from insulin. I was taking Lantus and my doctor switched me to Novalog 70-30 which I have been on for nearly 30 days. Recently I have had a swelling and ittitation of my lower gum and inner lip. My doctor said this didn't seem like a result of insulin and told me to see my dentist, but my dentist checked and said I did not have any dental issues other than this inflamation and redness. I have not changed my diet in anyway so I know this is not a result of something I have eaten. I just was watching a commercial on tv regarding a specific prescription medication and it said if you had mouth soreness or inflamation to notify your doctor. This is not life threatening, but it is very sore. I am allergic to benzocaine as I tried using an oral gel for some relief from the pain, but that just made it worse.
Next Discussion: Skip the Alcohol Swab? »